Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26275
Title: Superhumps in low-mass X-ray binaries
Authors: Haswell, CA
King, AR
Murray, JR
Charles, PA
First Published: 1-Mar-2001
Citation: MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 2001, 321 (3), pp. 475-480
DOI Link: 10.1046/j.1365-8711.2001.04034.x
ISSN: 0035-8711
Links: http://hdl.handle.net/2381/26275
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.